# SDR SWAA2021081311232

- Difficulty date: August 9, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 48,806 hours, 34,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 727b-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS727B TO BS767; RBL19 AND WL154.5 AFT CARGO COMPARTMENT / REPLACED SUPPORT ZEE LOCATED BETWEEN BS727B TO BS767 RBL 19 AND WL 154.5 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 DRAWING #146A7500 REV
